login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A208883 Numbers n such that n == 1 (mod 4), n != 2, and |x^2+x-n| is 1 or a prime for all x in {1,...,sqrt(n)}. 0
5, 13, 17, 21, 29, 37, 53, 77, 101, 173, 197, 293, 437, 677 (list; graph; refs; listen; history; text; internal format)
OFFSET
1,1
LINKS
D. Byeon, and H. M. Stark, On the finiteness of certain Rabinowitsch polynomials, Journal of Number Theory, vol. 94, no. 1, pp. 219-221, 2002.
R. A. Mollin, The Rabinowitsch-Mollin-Williams Theorem Revisited, International Journal of Mathematics and Mathematical Sciences, 2009
R. A. Mollin, and H. C. Williams, On prime valued polynomials and class numbers of real quadratic fields, Nagoya Mathematical Journal, vol. 112, pp. 143-151, 1988.
Shaoji Xu, On Euler Polynomials and Rabinowitsch Polynomials, International Journal of Algebra, Vol. 6, 2012, no. 3, 123 - 134.
CROSSREFS
Sequence in context: A213340 A014539 A249034 * A182078 A074278 A087895
KEYWORD
nonn,fini,full
AUTHOR
N. J. A. Sloane, Mar 02 2012
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified April 15 15:27 EDT 2024. Contains 371692 sequences. (Running on oeis4.)